# SDR AU000206

- Difficulty date: April 30, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Bag JETSTM3201
- Propeller: Rotol R333482F12
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: D2370120
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: E, N
- Precautionary procedure: D

## Discrepancy

(AUS) LT ENGINE FORWARD FIRE WIRE RESISTANCE LOW.
